Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stochastic processes with an integral-valued parameter
HTML articles powered by AMS MathViewer

by J. L. Doob PDF
Trans. Amer. Math. Soc. 44 (1938), 87-150 Request permission
References
    Bogolioùboff. Cf. N. Kryloff and N. Bogolioùboff below.
  • P. J. Daniell, Integrals in an infinite number of dimensions, Ann. of Math. (2) 20 (1919), no. 4, 281–288. MR 1502563, DOI 10.2307/1967122
  • (I) W. Doeblin and R. Fortet. Sur deux notes de Mm. Kryloff et Bogolioùboff, Comptes Rendus de l’Académie des Sciences, Paris, vol. 204 (1937), pp. 1699-1701.
  • J. L. Doob, Probability and statistics, Trans. Amer. Math. Soc. 36 (1934), no. 4, 759–775. MR 1501765, DOI 10.1090/S0002-9947-1934-1501765-1
  • J. L. Doob, Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc. 42 (1937), no. 1, 107–140. MR 1501916, DOI 10.1090/S0002-9947-1937-1501916-1
  • Fortet. Cf. W. Doeblin and R. Fortet. (I) M. Fréchet Compléments à la théorie des probabilités discontinues “en chaîne," Annali delle Università Toscane, Pisa, (2), vol. 2 (1933), pp. 131-164. (II) —Sur l’allure asymptotique des densités itérées dans le problème des probabilités “en chaîne," Bulletin de la Société Mathématique de France, vol. 62 (1934), pp. 68-83. Fréchet and J. Hadamard (I) Zeitschrift für angewandte Mathematik und Mechanik, vol. 13 (1933), pp. 92-97. Hadamard. Cf. M. Fréchet and J. Hadamard. (I) E. Hopf. On causality, statistics and probability, Journal of Mathematics and Physics of the Massachusetts Institute of Technology, vol. 13 (1934), pp. 51-102.
  • B. Hostinský, Application du Calcul des Probabilités à la Théorie du mouvement Brownien, Ann. Inst. H. Poincaré 3 (1932), no. 1, 1–74 (French). MR 1508003
  • (II) —Méthodes générales du calcul des probabilités, Mémorial des Sciences Mathématiques, no. 52. (I) M. Kac. Sur les fonctions indépendantes I, Studia Mathematica, vol. 6 (1936), pp. 46-58. (I) A. Khintchine. Zur mathematischen Begründung der statistischen Mechanik, Zeitschrift für angewandte Mathematik und Mechanik, vol. 13 (1933), pp. 101-103.
  • A. Kolmogoroff, Über die analytischen Methoden in der Wahrscheinlichkeitsrechnung, Math. Ann. 104 (1931), no. 1, 415–458 (German). MR 1512678, DOI 10.1007/BF01457949
  • (II) —Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 3. (I) N. Kryloff and N. Bogolioùboff. Sur les probabilités en chaîne, Comptes Rendus de l’Académie des Sciences, Paris, vol. 204 (1933), pp. 1386-1388. (II) —Les propriétés ergodiques des suites des probabilitiés en chaîne, Comptes Rendus de l’Académie des Sciences, Paris, vol. 204 (1937), pp. 1454-1456. (I) P. Lévy. Théorie de l’Addition des Variables Aléatoires, Paris, 1937. (I) Z. Łomnicki and S. Ulam. Sur la théorie de la mesure dans les espaces combinatoires et son application au calcul des Probabilités, I Variables indépendantes, Fundamenta Mathematicae, vol. 23 (1934), pp. 237-278. (I) R. von Mises. Wahrscheinlichkeitsrechnung und ihre Anwendung in der Statistik und theoretischen Physik, Leipzig and Vienna, 1931.
  • Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142, DOI 10.1090/coll/019
  • V. Romanovsky, Recherches sur les chaînes de Markoff, Acta Math. 66 (1936), no. 1, 147–251 (French). Premier Mémoire. MR 1555412, DOI 10.1007/BF02546519
  • Ulam. Cf. Z. Łomnicki and S. Ulam. Wiener. Cf. R. E. A. C. Paley and N. Wiener.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G05
  • Retrieve articles in all journals with MSC: 60G05
Additional Information
  • © Copyright 1938 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 44 (1938), 87-150
  • MSC: Primary 60G05
  • DOI: https://doi.org/10.1090/S0002-9947-1938-1501964-2
  • MathSciNet review: 1501964